# SDR ABXA010806

- Difficulty date: February 25, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 70,276 hours, 24,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9755584508
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FITTING (P/N 9755584-508) WAS DAMAGED.  R&R IAW REA D853-43051-MR AND FAA FORM 8110-3.
